USING YOUR BLUE RELIEVER INHALER 3 OR MORE TIMES A WEEK FOR YOUR ASTHMA?

Take this short test to see if you are one of the many people who rely too much on their Blue Reliever Inhaler1,2.

 

Using your Blue Reliever Inhaler 3 or more times a week for your asthma might mean you are relying on it too much.3

This could be a sign that your asthma is poorly controlled, which increases your risk of having an asthma attack.3

Take this short test to see if you may be one of the many people who rely too much on their Blue Reliever Inhaler.1,2

You can discuss your results with your treatment provider to see if there’s another treatment plan for you.

video

 

BEWARE THE TALE OF TIFFANY TAYLOR

 

Here lies a video of Tiffany Taylor, a lady too reliant on her reliever inhaler, WATCH and it’ll help you consider your blue, SHARE and it might help others, too.

 

 
 

Loading......

The Reliever Reliance Test4 is adapted from the validated and globally used Beliefs about Medicines Questionnaire5 and has been developed by leading expert in behavioural medicine, Professor Rob Horne, with colleagues from the International Primary Care Respiratory Group (IPCRG).



This is not medical advice DO NOT stop or change your asthma medication without consulting your healthcare professional
IPCRG Version 2.0

This is not medical advice. DO NOT stop or change your asthma medication without consulting your healthcare professional.

REFERENCES

1. NPJ Prim Care Respir Med. 2014;24:14009.
2. BMC Pulm Med. 2006;6:13.
3. Global Initiative for Asthma (GINA). Disponible au : https://ginasthma.org/wp-content/uploads/2019/09/GINA-2019-main-Pocket-Guide-French-wms.pdf (last accessed December 2019).
4. Chan, A. H. Y., Katzer, C. B., Horne, R., Haughney, J., Correia de Sousa, J., Williams, S., & Kaplan, A. (2020). SABA Reliance Questionnaire (SRQ): Identifying Patient Beliefs Underpinning Reliever Overreliance in Asthma. The Journal of Allergy and Clinical Immunology: In Practice. https://doi.org/10.1016/j.jaip.2020.07.014
5.  Psychology & Health. 1999;14(1):1–24.